# SDR CALA2023090602728

- Difficulty date: September 6, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N7284
- Make and model: Boeing 737-8
- Aircraft serial: 61863
- Aircraft time: 2,558 hours, 934 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Fuse
- Part number: B21506
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1R EMERGENCY EXIT SIGN AND ESCAPE SLIDE LIGHT INOP. R&R FUSE FOR DOOR 1R EMER EXIT SIGN AND ESCAPE SLIDE LIGHT ON M2816 POWER SUPPLY REF AMM 33-51-06. OPS CK GOOD. PARTS USED:  99-3351-3-0009,QTY :1
